Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Additive derivations of nest algebras


Author: De Guang Han
Journal: Proc. Amer. Math. Soc. 119 (1993), 1165-1169
MSC: Primary 47D25
MathSciNet review: 1186986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that every additive derivation of a nest algebra acting on an infinite-dimensional Hilbert space is inner. This extends the relative result for linear derivations of nest algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1186986-5
PII: S 0002-9939(1993)1186986-5
Keywords: Nest algebra, additive derivation, additive map, inner derivation
Article copyright: © Copyright 1993 American Mathematical Society